Advertisement -- Learn more about ads on this site.


    TAMKAT79   19,353
SparkPoints
15,000-19,999 SparkPoints
 
 

acceptance, courage, wisdom


Friday, November 22, 2013

About a week and a half ago, my cardiologist adjusted my meds. The following day and every day since, I have been too ill to do much. I have had nausea, dizziness, profuse sweating, leg pain, shortness of breath and extreme fatigue. When I discussed these issues with my healthcare provider, she sent me for blood tests. My lab results were normal so I was advised to just be patient while my body adjusts. In the meantime, I have not been able to workout in over a week. This lack of activity and the physical discomfort have contributed to a depressed mood.
I have been coping but feeling like it was a waste to be here on sparkpeople. I feel like overeating but I have not really. I have not been eating the best foods either. My weight is varying by as much as seven pounds in either direction over the past week. I feel very discouraged.
But I realized tonight while laying awake in bed that the serenity prayer was a good fit for my situation. I realized that I am powerless over the way I feel physically, but not over how I feel emotionally. It is not the end of discussion, just because my doctor expects everything to get better soon. If I am still in the same condition on Monday, I will make it clear to my doctor that I want to change the medication again. I know that certain foods and drinks make me feel better or worse. I will fuel myself with more of the good stuff. To the negative inner voice that says its not going to get better, that I am not good enough, that life isn't on my side, I say that's a lie. I meditate and the voice recedes. I pray and the hope returns.
Things are not ideal but it's not going to break me down.
SHARE

Member Comments About This Blog Post:
COLLEENROSTE 11/26/2013 4:51AM

    continued prayers for hope and healing; sometimes the side effects of medications seem worse than what they are trying to treat- speak up! let your doctor know what is happening, because there is a better fit out there , emoticon

Report Inappropriate Comment
MILPAM3 11/22/2013 9:42AM

  Let's look forward to the day when your weight loss will so impact your health that medications will no longer be necessary.

Report Inappropriate Comment
WEARINGTHIN 11/22/2013 4:34AM

    Sorry you're going through this. Best wishes, Glenn

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by TAMKAT79